Order Article Reprints
Journal: Fractal Fract., 2022
Volume: 6
Number: 630
Article:
Ultimate Boundedness and Finite Time Stability for a High Dimensional Fractional-Order Lorenz Model
Authors:
by
Min Huang, Shichang Lu, Stanford Shateyi and Hassan Saberi-Nik
Link:
https://www.mdpi.com/2504-3110/6/11/630
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.